| Model Number |
TRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a left side device rupture.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken device in the posterior side assessed as a surgical impact opening (shell thickness within specification) and missing piece of shell assessed as inconclusive.Additional observations: creases observed on the shell.Wear abrasion observed on the shell.Red particles observed in the surface of the shell.Stress marks observed on the shell.No further actions are required as the device was implanted.